# SDR AALA2018091439031

- Difficulty date: September 12, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 69,788 hours, 8,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Part serial: 17144
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WORK CARD 2312 ACCOMPLISHMENT, FOUND THE BATTERY PACK INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 33-51-06, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
